# SDR CALA2015030493204

- Difficulty date: February 28, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 79,150 hours, 10,809 cycles
- Engine: Pwa PW4090
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSE BELLY SKIN PITTING DAMAGE FROM BS 332 TO 655, STRINGER 45L TO 45R.  REPAIRED IAW ECRA 5330-05042.  NO PITTING DAMAGE ON THE EXISTING DOUBLER ON BS 508, BETWEEN STRINGER 47R & 48R.  THIS REPAIR HAS RECEIVED STAGE 1 APPROVAL VIA FORM 8100-9 DATED FEB 13TH 2015.  IF A NEW FORM FINDING NOT ISSUED PRIOR TO FEB 13TH 2017 THE AIR WORTHINESS CERTIFICATE OF THIS ACFT WITH THIS REPAIR IS NO LONGER VALID.
